# SDR AALA202110183013

- Difficulty date: October 15, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 78,873 hours, 10,171 cycles
- System (JASC): 2540 · Lavatories
- Part: Door
- Condition: Loose
- Location: Zone 900 - Lav/G
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L HANDICAP LAVATORY DOOR FALLING OFF. REPLACED SLIDING TOILET DOOR WITH SERVICEABLE UNIT IAW CMM 25-45-80, OPS CHECK GOOD.
